# SDR 96ZZZX3522

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 552281063
- Condition: Cracked
- Location: Wing Flapwell
- Part time: 3,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART HAS BEEN FOUND CRACKED IN EACH OF FOUR 550'S.  THE CRACKS ARE LOCATED ON THE FLANGES OF THE STIFFENER AND ARE VERY MINUTE.  SUBMITTER STATED NOT SURE WHAT THE CAUSE OF THESE CRACKS ARE, THEY ARE ALL IN THE SAME LOCATION AND CAN BE SEEN BY LOOKING UP ABOVE THE FLAP INBOARD BELLCRANK.  REF:  SEE CESSNA PARTS ILLUSTRATED 57-20-05, FIGURE 01, ITEM 26.
